Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extremal elements of a convex cone of subadditive functions


Author: E. K. McLachlan
Journal: Proc. Amer. Math. Soc. 12 (1961), 77-83
MSC: Primary 26.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0120333-1
MathSciNet review: 0120333
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Choquet, Theory of capacities, Technical Note No. 1, University of Kansas, Lawrence, Kansas, 1954.
  • [2] -, Theory of capacities, Ann. Inst. Fourier, Grenoble (1953-1954), pp. 131-295, 1955 (Papers [1] and [2] are identical). MR 0080760 (18:295g)
  • [3] P. R. Halmos, Measure theory, New York, Van Nostrand, 1950. MR 0033869 (11:504d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.00

Retrieve articles in all journals with MSC: 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120333-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society